Isometric embedding in R3 of complete noncompact nonnegatively curved surfaces.
Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 271-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__94_2_156338,
author = {Hong Jiaxing},
title = {Isometric embedding in {R3} of complete noncompact nonnegatively curved surfaces.},
journal = {Manuscripta mathematica},
pages = {271--286},
year = {1997},
volume = {94},
number = {2},
zbl = {0894.53050},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156338/}
}
Hong Jiaxing. Isometric embedding in R3 of complete noncompact nonnegatively curved surfaces.. Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 271-286. http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156338/